skin-hair-icon
Itching in hands, legs and face
I got itching on my legs, thighs , hands , middle of fingers, venusia max cream used and took teczine 5 mg as adviced for ten day's and itching stopped. After 2-3 days again itching started again. Took all test CBC, RFT, CFT , thyroid , blood sugar . Everything is normal. This is first time getting such itching issue. Should I keep taking this tablet lifetime, what could be actual cause of this sudden itching prob , Note that there are no rashes in my skin, it's normal
36 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering allergic dermatitis causing this itching.. Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.